MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BROV 6.6FR S/L W/VITA & 7FR PIK; CHRONIC CATHETER

BARD ACCESS SYSTEMS BROV 6.6FR S/L W/VITA & 7FR PIK; CHRONIC CATHETER
Model Number 0600544
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600544 chronic catheter allegedly experienced material puncture/hole.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old female patient was (b)(6) kg.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600544 chronic catheter allegedly experienced material puncture/hole.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The 6 year old female patient was 21 kg.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.The investigation is currently underway.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.The investigation of the returned device was confirmed for split on the lumen.Based on the available information, a definitive root cause of the event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BROV 6.6FR S/L W/VITA & 7FR PIK
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9965321
Report Number3006260740-2020-01325
Device Sequence Number16858332
Product Code LJS
UDI-Device Identifier00801741051838
UDI-Public(01)00801741051838
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600544
Device Catalogue Number0600544
Device Lot NumberHUBT1757
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
09/30/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/02/2020
10/12/2020
Patient Sequence Number1